Advertisement

Siberian Mathematical Journal

, Volume 25, Issue 1, pp 131–143 | Cite as

Set of solutions of A differential inclusion in Banach space. II

  • A. A. Tolstonogov
Article

Keywords

Banach Space Differential Inclusion 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. A. Tolstonogov and P. I. Chugunov, “The set of solutions of a differential inclusion in Banach space. I,” Sib. Mat. Zh.,24, No. 6, 144–159 (1983).Google Scholar
  2. 2.
    A. F. Filippov, “Classical solutions of differential equations with multivalued righthand side,” Vestn. Mosk. Gos. Univ., Ser. Mat., No. 3, 16–26 (1967).Google Scholar
  3. 3.
    R. I. Kozlov, “The theory of differential equations with discontinuous right-hand sides,” Diff. Uravn.,10, No. 7, 1264–1275 (1974).Google Scholar
  4. 4.
    G. G. Kvinikadze, “Some remarks on singular differential inequalities,” Diff. Uravn.,15, No. 6, 980–990 (1979).Google Scholar
  5. 5.
    L. Schwarz, Analysis [Russian translation], Vol. 1, Mir, Moscow (1972).Google Scholar
  6. 6.
    K. Kuratowski, Topology, Vol. 2, Academic Press (1969).Google Scholar
  7. 7.
    A. F. Filippov, “Conditions for the existence of solutions of multivalued differential equations,” Diff. Uravn.,13, No. 6, 1070–1078 (1977).Google Scholar
  8. 8.
    A. M. Mukhsinov, “Differential inclusions in Banach spaces,” Dokl. Akad. Nauk SSSR,217, No. 4, 759–761 (1974).Google Scholar
  9. 9.
    A. A. Tolstonogov, “Comparison theorems for differential inclusions in Banach space with nonconvex right-hand side. I. The existence of solutions,” in: Lyapunov Vector-Functions and Their Construction [in Russian], Nauka, Novosibirsk (1980), pp. 6–34.Google Scholar
  10. 10.
    A. A. Tolstonogov, “Differential inclusions in Banach space with nonconvex right-hand side. The existence of solutions,” Sib. Mat. Zh.,22, No. 4, 182–198 (1981).Google Scholar
  11. 11.
    A. A. Tolstonogov, “Differential inclusions in Banach spaces and continuous selectors,” Dokl. Akad. Nauk SSSR,244, No. 5, 1088–1092 (1979).Google Scholar
  12. 12.
    A. A. Tolstonogov, “The properties of solutions of differential inclusions in Banach spaces,” Dokl. Akad. Nauk SSSR,248, No. 1, 42–46 (1979).Google Scholar
  13. 13.
    P. I. Chugunov, “The properties of solutions of differential inclusions and guided systems,” in: Applied Mathematics and Packets of Applied Programs [in Russian], Irkutsk, Izd. Sibirskogo Energeticheskogo Inst. Sib. Otd. Akad. Nauk SSSR (1980), pp. 155–171.Google Scholar
  14. 14.
    M. M. Day, Normed Linear Spaces, Springer-Verlag (1973).Google Scholar
  15. 15.
    C. J. Himmelberg, “Precompact contraction of metric uniformities and the continuity of F(t, x),” Rend. Sem. Math. Univ. Padova,5, 185–188 (1973).Google Scholar
  16. 16.
    C. J. Himmelberg, “Measurable relations,” Fundam. Math.,87, No. 1, 53–72 (1975).Google Scholar
  17. 17.
    I. P. Natanson, Theory of Functions of a Real Variable, Ungar.Google Scholar
  18. 18.
    J. Eisenfeld and V. Lakshmikantham, “On a measure of nonconvexity and applications,” Yokohama Math. J.,24, Nos. 1–2, 133–140 (1976).Google Scholar
  19. 19.
    K. Kuratowski, Topology, Vol. 1, Academic Press (1966).Google Scholar
  20. 20.
    E. Michael, “Continuous selections. II,” Ann. Math.,64, No. 3, 562–580 (1956).Google Scholar
  21. 21.
    H. A. Antosiewicz and Cellina, “Continuous extensions of multifunctions,” Ann. Polon. Math.,34, No. 1, 107–111 (1974).Google Scholar
  22. 22.
    P. P. Varaja, “On trajectories of a differential system,” Math. Theory Control, Academic Press, London-New York (1967), pp. 115–128.Google Scholar
  23. 23.
    A. A. Tolstonogov, “Comparison theorems for differential inclusions in Banach space with nonconvexright-hand side. II. Global solutions,” in: The Direct Method in Stability Theory, and Its Applications [in Russian], Nauka, Novosibirsk (1981), pp. 18–34.Google Scholar
  24. 24.
    A. A. Tolstonogov, “Density and boundedness for sets of solutions of a differential inclusion in Banach space,” Dokl. Akad. Nauk SSSR,261, No. 2, 293–296 (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • A. A. Tolstonogov

There are no affiliations available

Personalised recommendations